# SDR DALA2020092103141

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,935 hours, 24,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERG EXIT MESSAGE ON DURING DESCENT THROUGH 14000', LIGHT WENT OUT BELOW 7000'.  PER QRH, NO V/S CHANGE IN CABIN ALTITUDE.  CORRECTIVE ACTION: REMOVED DOOR AND INSPECTED FOR DEFECTS, NONE NOTED.  FOUND ACCESS COVER LOOSE AND MISALIGNED AND BELIEVE TO BE REASON FOR FALSE INDICATION.  RE-ALIGNED PANEL.  DOOR ARMING, DISARMED INDICATION NORMAL.  OK FOR SVC.
